Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 102578, 8 pages
http://dx.doi.org/10.1155/2014/102578
Research Article

A Wiener-Hopf Dynamical System for Mixed Equilibrium Problems

1Department of Mathematics and Statistics, DDU Gorakhpur University, Gorakhpur 273009, India
2Department of Mathematics, BITS Pilani, Dubai Campus, Dubai 345055, UAE

Received 30 January 2014; Revised 31 March 2014; Accepted 1 April 2014; Published 22 April 2014

Academic Editor: Nawab Hussain

Copyright © 2014 Farhat Suhel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1-4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L.-C. Ceng and J.-C. Yao, “A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1922–1937, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. A. Khan, B. S. Lee, and F. Suhel, “Vector mixed quasi complementarity problems in Banach spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 983–988, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. A. Khan and N. Ahmad, “Existence results for vector mixed quasi-complementarity problems,” Journal of Mathematics, vol. 2013, Article ID 204348, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Moudafi, “Mixed equilibrium problems: sensitivity analysis and algorithmic aspect,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1099–1108, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Shehu, “Iterative method for fixed point problem, variational inequality and generalized mixed equilibrium problems with applications,” Journal of Global Optimization, vol. 52, no. 1, pp. 57–77, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Dupuis and A. Nagurney, “Dynamical systems and variational inequalities,” Annals of Operations Research, vol. 44, no. 1-4, pp. 9–42, 1993, Advances in equilibrium modeling, analysis and computation. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Dong, D. Zhang, and A. Nagurney, “A projected dynamical systems model of general financial equilibrium with stability analysis,” Mathematical and Computer Modelling, vol. 24, no. 2, pp. 35–44, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. L. Friesz, D. Bernstein, and R. Stough, “Dynamic systems, variational inequalities and control theoretic models for predicting time-varying urban network flows,” Transportation Science, vol. 30, no. 1, pp. 14–31, 1996. View at Google Scholar · View at Scopus
  10. S. Giuffrè, G. Idone, and S. Pia, “Some classes of projected dynamical systems in Banach spaces and variational inequalities,” Journal of Global Optimization, vol. 40, no. 1–3, pp. 119–128, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Nagurney and D. Zhang, Projected Dynamical Systems and Variational Inequalities with Applications, Kluwer Academic, Dordrecht, The Netherlands, 1995.
  12. Y. Xia and J. Wang, “A recurrent neural network for solving linear projection equations,” Neural Networks, vol. 13, no. 3, pp. 337–350, 2000. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. S. Xia and J. Wang, “On the stability of globally projected dynamical systems,” Journal of Optimization Theory and Applications, vol. 106, no. 1, pp. 129–150, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Zhang and A. Nagurney, “On the stability of projected dynamical systems,” Journal of Optimization Theory and Applications, vol. 85, no. 1, pp. 97–124, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. A. Noor, “A Wiener-Hopf dynamical system for variational inequalities,” New Zealand Journal of Mathematics, vol. 31, no. 2, pp. 173–182, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. A. Noor, “Implicit dynamical systems and quasi variational inequalities,” Applied Mathematics and Computation, vol. 134, no. 1, pp. 69–81, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. A. Noor, “Implicit resolvent dynamical systems for quasi variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 269, no. 1, pp. 216–226, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet